skin-hair-icon
Skin problem face
If i take 1 vitamin E capsule in a day everything seems to be fine but on the next day when I take my second dose i e 1 vitamin E capsule I get pimples on my forehead and cheeks .pls help
58 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. This presentation can be seen with many diseases. This is a limited information to make precise recommendations. The best option is to consult a Dermatologist to understand the condition. A thorough evaluation if necessary should be done. Hope it helps you.  Your acne may not be related to Vitamin E supplementation but Vitamin B 12, Kindly see a qualified Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.